# SDR JR2R2011111700599

- Difficulty date: November 17, 2011
- Submitted: November 17, 2011
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N916FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15016
- Aircraft time: 20,182 hours, 15,928 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Stand Off
- Part number: CN6242082201
- Condition: Corroded
- Location: Trans Cowl
- Part time: 12,253 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LOWER TRANS COWL INBD STAND OFF IS CRACKED.  REMOVED AND REPLACED RT LOWER TRANS COWL INBD STAND OFF IAW CRJ700 SRM 51-42-14 AND 51-42-21 AS ON AAR WO 1007647-4000-0003 AND MESA WO 711014360.
